# SDR 2006FA0000736

- Difficulty date: May 25, 2006
- Submitted: July 28, 2006
- Operation: General aviation
- Aircraft: N555C
- Make and model: Mtsbsi MU2B20
- Aircraft serial: 129
- Engine: Hirth 2706*
- Engine time: 147 hours
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder Head
- Condition: Stripped
- Location: Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

NOTE: THIS AIRCRAFT WAS BUILT UNDER FAA EXPERIMENTAL AMATURE BUILT GUIDANCE. THIS AIRCRAFT IS NOT A LIGHT SPORT AIRCRAFT. IT WAS BUILT FROM A KIT AND CERTIFIED AS AN EXPERIMENTAL AMATURE BUILT AIRCRAFT.  LOST ENGINE POWER AFTER TAKE-OFF AND MADE EMERGENCY LANDING WITH EXPERIMENTAL AMATURE BUILT AIRCRAFT: (HORNET)DETAILS: 2 CYLINDER,2 CYCLE ENGINE. 2 SPARK PLUGS IN EACH CYLINDER.  AFT SPARK PLUG SEPARATED FROM AFT CYLINDER. THREADS THAT WERE MILLED INTO CYLINDER HEAD FAILED TO HOLD SPARK PLUG CAUSING DEPARTURE OF PLUG, LOSS OF COMPRESSION AND POWER LOSS CAUSING AN EMERGENCY LANDING. REPAIR WAS MADE BY INSTALLING A HELI-COIL INTO CYLINDER HEAD & REINSTALLING A SPARK PLUG.
